# SDR A6WA201312114479

- Difficulty date: December 11, 2013
- Submitted: December 28, 2013
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 33,028 hours, 25,790 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR LOWER FWD TRACK SUPPORT BRACKET.  R & R SUPPORT BRACKET.
